# SDR QXEA2025053000234

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N657QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000943
- Aircraft time: 5,123 hours, 4,031 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 2456. AUTOTHROTTLE FAIL MESSAGE WHILE ON THE RUNWAY. REJECTED TAKEOFF UNDER 20 KNOTS. REMOVED FROM SERVICE.  PLACED ON MEL 22-30-00B. RETURNED TO SERVICE.
